# SDR QXEA200600083

- Difficulty date: January 16, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,749 hours, 21,467 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - WHILE PARKED AT THE GATE IN PDX WITH EXTERNAL POWER SELECTED ON ALL AIRCRAFT LIGHTING FLICKERED SEVERAL TIMES.  THEN THE CABIN WENT DARK.  AFTER BEING NOTIFIED BY THE FLIGHT ATTENDANT OF A SMOKE SMELL IN THE CABIN.  EXTERNAL POWER WAS SELECTED OFF.  MAINTENANCE DID DETAILED AND EXTENSIVE TROUBLESHOOTING OF AIRCRAFT ELECTRICAL AND AUS POWER DC SYSTEMS.  COULD NOT DUPLICATE ANY DISCREPANCIES AND DEFECTS NOTED AT THIS TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
